# SDR 08FDEA02089

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB12613
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD UPPER L/E PANEL 516 DT HAS A BROKEN ANGLE.  REMOVED THE BROKEN ANGLE ON THE LEFT WING L/E PANEL 516 DT IAW DC/MD-10 SRM 51-31-01; VOL II.  RECEIVE MATERIAL ID 7075-0, 0.050, PO 606256.5 IAW DAC DWG ARB 1261, REV IFOR THE FAB OF A NEW ANGLE.  HEAT TREATED ANGLE IAW TPS 1003, REV A.  ALODINED AND PRIMED THE NEW ANGLE IAW DC/MD-10 SRM 51-21-01; VOL II.  PART MARKED THE ANGLE IAW DAC DWG ARB 1261, REV I AND FEDEX GMM 7-0-1000.  INSTALLED THE NEW ANGLE IAW DC/MD-10 SRM 51-31-01; VOL II.
